# SDR CA990111006

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: B1151
- Condition: Misinstalled
- Location: Main Rotor
- Part time: 937 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAIN ROTOR REPLACEMENT, A LARGE AMOUNT OF ROTATIONAL PLAY, APPROXIMATELY 2 INCHES DISCOVERED, MAX SHOULD BE 0.060 INCH.  UPPER YOKE ASSY BEARINGS IMPROPERLY INSTALLED, NOT PRESSED IN DEEP ENOUGH AND AT AN ANGLE, SCORING THE YOKE.  INBOARD ARM ATTACH BOLT WAS NOT PROPERLY TORQUED.  INBOARD ARM AND OUTER BOLT HOLE BADLY ELONGATED.  REPLACED YOKE ASSY, SPACERS, BOLT AND ARM.
